# SDR AALA202303140634

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 19,209 hours, 7,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12138
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 19,209 hours, 7,928 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A VERY STRONG SMELL ON TAKE OFF AND LANDING. REMOVED AND REPLACED LEFT PACK AIR CYCLE MACHINE.
